# SDR P2EA2002M009

- Difficulty date: February 17, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- Aircraft time: 59,768 hours, 46,374 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND FOUND THE NR 2 ENGINE THRUST REVERSER WITH CRACK ON THE RIGHT HAND SIDE.  REPLACED THE NR 2 ENGINE THRUST REVERSER IAW MM 78-32-10, LEAK CHECK AND OPS CHECK NORMAL.
